Journal of Inequalities and Applications
Volume 2 (1998), Issue 3, Pages 285-296

Two polynomial division inequalities in Lp

P. Goetgheluck

Université de Paris-Sud, Mathématiques Bât. 425, Orsay Cedex 91405, France

Received 4 March 1997; Revised 6 August 1997

Copyright © 1998 P. Goetgheluck. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper is a first attempt to give numerical values for constants Cp and Cp, in classical estimates PCpnxP and PCpn2(1x)P where P is an algebraic polynomial of degree at most n(n>0) and denotes the p-metric on [1,1]. The basic tools are Markov and Bernstein inequalities.